Journal of Symbolic Logic

Review: Jose Luis Balcazar, Joseph Diaz, Joaquim Gabarro, Structural Complexity I; Jose Luis Balcazar, Josep Diaz, Joaquim Gabarro, Structural Complexity II

Eric Allender

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 59, Issue 4 (1994), 1436-1437.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744638

JSTOR
links.jstor.org

Citation

Allender, Eric. Review: Jose Luis Balcazar, Joseph Diaz, Joaquim Gabarro, Structural Complexity I ; Jose Luis Balcazar, Josep Diaz, Joaquim Gabarro, Structural Complexity II. J. Symbolic Logic 59 (1994), no. 4, 1436--1437. https://projecteuclid.org/euclid.jsl/1183744638


Export citation